# SDR HALA2017050300128

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 29,999 hours, 4,816 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38761959
- Part serial: J15190147
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT. APU FAILED AFTER 3 ATTEMPS AFTER LANDING.  REMOVED AND REPLACED IGNITION EXCITER BOX IAW AMM 49-41-38. OPS CHECKED OK. 1ST ATTEMPT GOOD START.                                      
OK FOR SERVICE.
